Jump to content

xtreme88

Junior Member
  • Content Count

    73
  • Joined

  • Last visited

About xtreme88

  • Rank
    Junior Member

Recent Profile Visitors

636 profile views
  1. Hey all in april 2010 I went to see a doctor for anxiety, i have had some attacks over awhile and wanted to do something about it I was giving citalopram and serequel and got ringing in my ears in a few days, I got off of them right away and now its been 11 months and i still have this horrible ringing... all i can say is my anxiety was a joke compared to ringing in my ears (tinnitus). I dont even have anxiety anymore but i got this ringing in my ears which is 1000x worse ! just trying to let people know, if i had known i would of never touched the med.
  2. This tinnitus is ridiculous, I got this in april 2010 after trying Citalopram and Serequel for anxiety my biggest problem in life was anxiety that was it.....it finally got to me in april 2010 and the doc gave me those meds to try within 1 week on them I got ringing in my ears, had no idea what it was went back to the doc and they said it can be a side effect its common on anti depressants.. anyways i been off of that stuff for along time but took ativan for along time and later clonzepam to help me to stay calm because tinnitus drives you crazy ! hard to sleep think, and just have fun in life..... anyways so here i am 2011 march...and i still have the ringing but alot more faded but still lingering around, I dont have anxiety anymore, but i have the stress of tinnitus, I have done everything i can, im always calm and yet the ringing just goes on and on, i have stopped clonzepam now for a few weeks, and im going to just go on with no meds at all....I still have hope it may go away one day but im 11 months in now....its a nightmare that i can tell you. I have over this long run come across people who have had it go away in 6 months 13 months up to 2 yrs and longer and it has gone so there is hope, but its hard when you have the fear of it being permanent. you can go on facebook to the ata page or search tinnitus and joing the american tinnitus page and there are alot of people there to help. I hope to tell tinnitus goes way.
  3. Im hitting about 10 months this month, I havent been here in along time, I still have the ringing going on, unbelieveable its a nightmare seriously, all i can say is it has gotten quieter but is still there all the time. I have come off ativan and went to clonzrpam but its not a few weeks i stopped that now. I just dont want to be dependant on meds. I stopped citalopram way back in april or something was this ringing started, april 2010 actually. Serequel i changed from the regular to the XR 100mgs and was on that for along time but i stopped that to i found it just horrible, crazy dreams all kinds of stuff. It weird in the begining of all this I had bad anxiety problems,and finally saw a doctor about it, and then they put you on meds, and i got ringing, I dont have anxiety really anymore at all.but this ringing that i have had for about 11 months although better, is far worse than any anxiety i have ever had. I would do anything to go back and prevent myself from taking the meds and getting tinnitus as a side effect, that may be permanent.
  4. hey man relax you can do it again.just think you have peace of mind when you go to sleep its quiet and you can sleep.you just dont need to be so hard on yourself its not good.just take it easy, you really dont know how good your life is, until you lose somethign that you take for granted. for example, I have loud ringing in my ears, its hell I have had it for 6 months, I would lose everything just to have silence back.I wouldnt care if I had to start in square one tomorrow, but then again everyone has there own worst thing going on, its the worst they have expiernced in there own life. Just keep you head up, and try to chill abit.it will come clear your just being way to hard on yourself at the momment.
  5. hey guys 6months and my ears are still ringing.....its been along hard a hell 6 months......
  6. 6 months ears ringing still but have gotten quieter maybe this will be gone within the year.....?
  7. well i still got it and its been 6 months now
  8. so it went away? mine have been ringing for 6 months
  9. I got ringing in my ears from trying an anti-depressant and I was on one week and been off 6 months and the ringing is still there. even though im calm and everything its just lingering if any of you guys get ringing in your ears from trying an anti depressant get off it right away it can be permanent !
  10. Hi, Took me over a year to get rid of the ringing after stopping a SSRI, I can relate! Hang in there as hopefully it'll go away soon... are you serious man you just gave me a whole lot of hope man. thank you thank you its been along hell of 6 months. how did you get it after how long of being on an SSRI? when did you notice it gone? and is it really gone for good or is it just very low
  11. It really seems that once you get Tinnitus as a side effect on an anti-depressant that it is permanent.mine hasnt gone away and i was on 1 week and its been 6 months, i have had good days and quieter days but all in all its always there. when will it actually go away? some people have said after 7 months to a year or 2
  12. Did your ringing get any better? it started after you were on prozac? after how long...how did you notice it.
  13. I cannot believe my ears are still ringing its been 6 months
  14. my ears started ringing right after i stared citalopram i was on it 1 week and got off it and its been 6 months now and there still ringing
×
×
  • Create New...